# SDR USAA2012091700048

- Difficulty date: August 20, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOORBEAM CORRODED BETWEEN FR 67 AND FR 69 AT Y1162.  REMOVED AND REPLACED FLOORBEAM IAW A319 SRM 51-72-11.
